# SDR C2XA97IA069

- Difficulty date: February 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14834
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 193
- System (JASC): 3451 · DME/TACAN System
- Part: Antenna
- Part number: DMNI5022
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE NR 1 DME ANTENNA WAS FOUND TO BE CORRODED.  MAINTENANCE REMOVED AND REPLACED THE ANTENNA AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
